# SDR SWIA2018112145265

- Difficulty date: October 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 41,014 hours, 38,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME CORRODED AFT SIDE BETWEEN STGR 26L AND STGR 26R.  (C-CHECK) RO: 11/20/2018 REMOVED AND INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR P/N 601R32005-69 AT FS349.00 BETWEEN STGR 23L AND STGR 23R IAW SRM. PERFORMED PRESSURE CHECK OF REPAIR AREA IAW AMM. PRESSURE CHECK GOOD.
